Trying to water titration off Lyrica anyone done this
I have been doing water titration to lower my Lyrica. I was on 225 mg a day and have gotten down to 25 mg a day two times but the symptoms become too great so I have up dosed to 37.5 mg twice now. I am holding here and trying to figure what to do. I'm trying to figure what kind of doctor to go to for advice on coming off Lyrica. My DO has no idea what is going on. Would a neurologist? A psychiatrist?
2 years ago nobody that I could find in the medical community had any idea that these drugs were addictive. My psychiatrist thought refused to believe that my addiction was physical and addiction " specialist" treated my like I had an opiate addiction with suboxone - a whole fresh problem. Finally I found a primary care doctor who didn't believe me but helped me to taper. I hope for your sake and the sake of everyone that the medical community is wishing up and learning the truth about Lyrica. God Bless and Good Luck.
thanks - my DO believes but has no idea what to do. I have up dosed from 25 mg a day to 37.5 - today is day 3 on that dose. Hopefully I stabilize and then can find help to taper down slowly and successfully. Think I'll try to find a psych for an opinion.
God bless to you too
ps yes I messed up thinking I was posting on the board to get an answer from a doctor but i ended up with both posts on this one.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.